Hi. It’s Jenny at AnxietyBoss.com. Our question today is from Vivian in Poughkeepsie, New York. Does Wellbutrin cause seizures?
Wellbutrin, just like many other antidepressants and medications, has its fair share of side effects. Unfortunately, yes, seizures are a side effect of Wellbutrin usage.
According to clinical studies, however, around four out of a thousand people experience this extreme side effect. The risk of this occurring depends on the dosage and the person’s situation and reason for being prescribed Wellbutrin.
For example, someone who is prescribed a higher dosage of Wellbutrin has a higher chance of experiencing a seizure than someone who is prescribed a lower dosage. Some people may only experience seizures in the beginning of their treatment or when their dosage is changed; others may always experience them.
Before taking Wellbutrin, make sure that your doctor is aware of any seizure related medical history that you or your family members may have.